Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:AAApropos de l'existence et de l'unicité des solutions de l'équation intégrale de volterra é arguments retardés
Authors:Ohanjanian, V.
Karakura, F.
Year:1989
Periodical:Revue de l'Université du Burundi. Série, Sciences exactes
Issue:10
Period:déc.
Pages:5-16
Language:French
Notes:biblio. refs., ills.
Geographic term:world
Subjects:science and technology
mathematics
Integral equations
Volterra equations
Views